# SDR CA960304003

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- System (JASC): 3340 · Exterior Lighting
- Part: Flash Tube
- Part number: 30317211RX
- Condition: Shorted
- Location: Strobe Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STROBE LIGHT FLASH TUBE INSTALLED, OVERHAULED AND FAILED WITHIN 7 HOURS OF USE. A SECOND FLASH TUBE ALSO FAILED WITHIN 39 HOURS OF USE.
